# SDR HEEA955141

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8593X
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 206011147007
- Condition: Defective
- Location: M/R
- Part time: 6 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRACK AND BALANCE ON AIRCRAFTS. (THREE EACH DIFFERENT A/C - N6610C, N5742H, AND N8593X.  SERIAL NUMBERS REMOVED ARE BT16714 AND BT16728.
